# SDR ASMF200704004

- Difficulty date: April 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 50,939 hours, 34,764 cycles
- Engine: Pwa JT8D*
- System (JASC): 3440 · Independent Position Determining System
- Part: Warning System
- Condition: Failed
- Location: Windshear Alarm
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE-OFF AT 110  KNOTS AND 121000 POUNDS DUE TO WINDSHEAR ALARM ACTIVATION. SYSTEM WAS TESTED IAW MM 34-47-00 CONFIRMING THE FAILURE, SO IT WAS DEFERRED IAW MEL 34-44. DURING OVERNIGHT CHECK , WIND SHEAR SELF TEST WAS PERFORMED IAW 34-47-0, ALL CORRECT.
